I stopped taking my birth control 14 months ago and didn't wait til my cycle was over, I still had half of my pills left. Two days after I stopped I had the biggest most horrible period of my life, and it had only been a week since I had been on my period.my question is, since I didn't wait until I was done with my pills did it wack my hormones out so much that its making it hard to conceive? My husband and I haven't been being carful at all and it's been over a year now and nothing. Any thoughts on this is much appreciated!
Sudden stoppage of the pills causes withdrawal bleeding. It does not lead to difficulty in conceiving. You may try having sex during ovulation. This increases the chances of conception. Ovulation occurs at different times in different women, depending upon the length of your menstrual cycle. Ovulation predictor kits can help you determine when you are ovulating. Since it is more than a year and you have not conceived seek the opinion of an infertility expert. You will need evaluation for hormonal imbalances, PCOD, Pelvic inflammatory disease, blocked fallopian tubes; thyroid disorders and ovulation disorder etc.A baseline scan, hormonal profile and thyroid tests may be helpful. Do keep me posted.
Best of luck and regards!
Thank you for replying! That helps a lot, ya I don't know what it could be :-/. Neither me or my husband have ever been with anyone else. Idk if that helps. But ya everything I have read says you should conceive within a year. I guess we'll just have to do some testing!:-/
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.